# SDR SWAA063170

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 68,024 hours, 65,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 65737352
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING NR 5 SPOILER, NR 3 HINGE CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
